# SDR HALA2022011000013

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 34,851 hours, 5,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 390 AT DEPARTURE 1R DOOR SHOWS OPEN ON FAP AND ECAM WITH DOOR CLOSED. CORRECTIVE ACTION: AT BLOCK IN, 1R DOOR INDICATED CLOSED. CYCLED FOOR OPEN/CLOSED + 3X. FAP & ECAM INDICSTIONS NORMAL. PERFORMED BITE OF PSCU PER AMM 52-71-00. NO FAULTS. (7740264)
